# SDR 97ZZZX1342

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911MZ
- Make and model: Bolkms BK117A3
- Aircraft serial: 7098
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro Horizon
- Part number: 4021541671
- Condition: Inoperable
- Location: Csas Pitch Roll
- Stage of operation: IN
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

GYRO HORIZ PITCH AND ROLL CSAS INOPERABLE.
